# SDR 95ZZZM651

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT NR 4182 - CREW REPORTED, STRIKING A BIRD, RIGHT SIDE OF AIRCRAFT WHILE ON APPROACH TO RIC.  AIRCRAFT LANDED WITHOUT INCIDENT.  OUT STATION MAINTENANCE INSPECTED AIRCRAFT IAW MM 05-00-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
